# SDR DXTA2024032511294

- Difficulty date: March 23, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N703QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20807
- Aircraft time: 5,253 hours, 2,963 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: UNKNOWN
- Condition: Vibration
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

WHILE IN LEVEL CRUISE AT 14,000 FT WITH THE AUTOPILOT ENGAGED & DOING APPROX 300 KN, A LARGE VIBRATION FELT IN FLOORBOARDS & COULD HEAR IT.  PERFORMED ENG TREND DOWNLOADS. PERFORMED ENG RUN & NO DEFECTS & VIB LEVELS OF .16 IPS AT HIGHEST. INSPECTED AGB PLUGS, INSPECTED RT ENG FAN BLADES, & ACCESSORIES, GEARBOX MOUNTS, & LINKAGES, NO DEFECTS.   PERFORMED POWER RUNS, DURING RUNS, RT ENG VIBE IPS J\1 ND HIGHER THAN .16, & LH AT .17. PERFORMED 2ND ENG TREND DOWNLOAD, MANUFACTURER RECOMMENDS FLY ACFT,  NO ISSUE WITH ENGS.   SWAPPED LT & RT ENG GENS, GENS OPS CHKD GOOD IAW 24-31-05.  PERFORMED FLNAL TO POWER RUN WITH SWAPPED GENS & SAME LEVELS OF VIBES, .17 IPS LT & .18 IPS RT. CHKD GOOD, NO DEFECTS.
